Singular-boundary reductions of type-Q ABS equations

Atkinson, James and Joshi, Nalini (2012) Singular-boundary reductions of type-Q ABS equations. International Mathematics Research Notices, 2013 (7). pp. 1451-1481. ISSN 1073-7928

Full text not available from this repository. (Request a copy)
Official URL:


We study the fully discrete elliptic integrable model Q4 and its immediate trigonometric and rational counterparts (Q3, Q2, and Q1). Singular boundary problems for these equations are systematized in the framework of global singularity analysis. We introduce a technique to obtain solutions of such problems, in particular, constructing the exact solution on a regular singularity-bounded strip. The solution technique is based on the multidimensional consistency and uses new insights into these equations related to the singularity structure in multidimensions and the identification of an associated tau-function. The obtained special solutions can be identified with open boundary problems of the associated Toda-type systems, and have interesting application to the construction of periodic solutions.

Item Type: Article
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Ay Okpokam
Date Deposited: 02 Oct 2013 12:28
Last Modified: 13 Oct 2019 00:32

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics